# SDR UALA2012083104921

- Difficulty date: August 28, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,396 hours, 13,413 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 403
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLT EICAS MESSAGE MAIN BATTERY CHARGER ON STATUS PAGE CANNOT ERASE.  REMOVED & REPLACED BATTERY CHARGER, OPS CHECKS GOOD.
